Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 129, NWS Eureka, CA

March 30, 2015

NWS Eureka, CA issued this small craft advisory at Mar 30, 2015, 2:45 PM PDT. It took effect at Mar 31, 2015, 9:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2015, 2:45 PM PDT (21:45 UTC)
In effect from
Mar 31, 2015, 9:00 AM PDT
Expired
Apr 1, 2015, 3:00 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WHUS76 KEKA 302145
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 PM PDT MON MAR 30 2015

PZZ475-310545-
/O.EXP.KEKA.SC.Y.0128.000000T0000Z-150330T2200Z/
/O.NEW.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 PM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

* WINDS...N 10 TO 20 KT TONIGHT...BECOMING 15 TO 20 KT TUESDAY
  WITH GUSTS WITH GUSTS UP TO 30 KT. 

* SEAS...WESTERLY WAVE TRAIN AT 8 TO 9 FT AT 13 SECONDS
  TONIGHT...BECOMING 10 FT AT 15 SECONDS TUESDAY. FURTHERMORE...SHORT
  PERIOD WAVES WILL BUILD IN RESPONSE TO INCREASING WINDS ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-310545-
/O.NEW.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
245 PM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

* WINDS...N 10 TO 20 KT TONIGHT...BECOMING 15 TO 25 KT ON
  TUESDAY. GUSTS NEAR 30 KT POSSIBLE NEAR CAPE MENDOCINO AND POINT
  ARENA.

* WAVES/SEAS...W 8 FT AT 12 SECONDS TONIGHT...BECOMING 9 TO 10 FT
  AT 14 SECONDS ON TUESDAY. FURTHERMORE...SHORT PERIOD WAVES WILL
  BUILD IN RESPONSE TO INCREASING WINDS TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
556 
WHUS76 KEKA 310403
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 PM PDT MON MAR 30 2015

PZZ455-475-311215-
/O.CON.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 PM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
3 AM PDT WEDNESDAY...

* WINDS...N 5 TO 15 KT TONIGHT...BECOMING 15 TO 25 KT ON TUESDAY.
  GUSTS NEAR 30 KT POSSIBLE NEAR CAPE MENDOCINO AND POINT ARENA.

* WAVES/SEAS...W 9 FT AT 12 SECONDS TONIGHT...BECOMING 9 TO 10 
  FT AT 14 SECONDS ON TUESDAY. FURTHERMORE...SHORT PERIOD WAVES 
  WILL BUILD IN RESPONSE TO INCREASING WINDS TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
685 
WHUS76 KEKA 311025
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
325 AM PDT TUE MAR 31 2015

PZZ455-475-311830-
/O.CON.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
325 AM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM WEDNESDAY...

* WINDS...N INCREASING TO 15 TO 25 KT THIS MORNING. GUSTS NEAR 30
  KT POSSIBLE NEAR CAPE MENDOCINO AND POINT ARENA AND FARTHER
  OFFSHORE.

* WAVES...W BUILDING TO 10 TO 12 FT AT 13 SECONDS TODAY.
  FURTHERMORE...SHORT PERIOD WAVES WILL BUILD IN RESPONSE TO
  INCREASING WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
976 
WHUS76 KEKA 311552
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PDT TUE MAR 31 2015

PZZ455-475-010000-
/O.CON.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...N 15 TO 25 KT. GUSTS NEAR 30 KT POSSIBLE NEAR CAPE
  MENDOCINO AND POINT ARENA AND FARTHER OFFSHORE.

* WAVES...W BUILDING TO 10 TO 12 FT AT 13 SECONDS TODAY. 
  FURTHERMORE...SHORT PERIOD WAVES WILL BUILD IN RESPONSE TO 
  INCREASING WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
577 
WHUS76 KEKA 312218
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
318 PM PDT TUE MAR 31 2015

PZZ455-010630-
/O.CON.KEKA.SC.Y.0129.000000T0000Z-150401T1000Z/
/O.NEW.KEKA.GL.W.0008.150401T2000Z-150402T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
318 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT
THURSDAY. 

* WINDS...N 15 TO 25 KT THROUGH VERY EARLY WEDNESDAY MORNING.
  WINDS DECREASING BRIEFLY ONLY TO INCREASE TO GALE FORCE WITH
  GUSTS TO 40 KT LATE WEDNESDAY AFTERNOON AND NIGHT.

* WAVES...W 9 TO 11 FT BUILDING TO 10 TO 13 FT WITH A DOMINATE
  PERIOD OF 7 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-010630-
/O.CON.KEKA.SC.Y.0129.000000T0000Z-150401T1000Z/
/O.NEW.KEKA.GL.W.0008.150401T2000Z-150402T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
318 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT
THURSDAY. 

* WINDS...N 15 TO 25 KT THROUGH VERY EARLY WEDNESDAY MORNING.
  WINDS DECREASING BRIEFLY ONLY TO INCREASE TO GALE FORCE WITH
  GUSTS TO 40 KT LATE WEDNESDAY AFTERNOON AND NIGHT.

* WAVES...W 9 TO 11 FT BUILDING TO 10 TO 13 FT WITH A DOMINANT
  PERIOD OF 7 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-010630-
/O.NEW.KEKA.SC.Y.0130.150401T2000Z-150403T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
318 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 3 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 3 PM PDT
FRIDAY. 

* WINDS...INCREASE TO 15 TO 30 KT WEDNESDAY AFTERNOON. A FEW GUSTS
  TO 35 KT THROUGH WEDNESDAY NIGHT. WINDS DECREASING TO 15 TO 25
  KT THURSDAY.

* WAVES...BUILDING TO 9 TO 11 FT WITH A DOMINANT PERIOD OF 7
  SECONDS WEDNESDAY NIGHT INTO THURSDAY. WAVES WILL BE MIXED WITH
  A WESTERLY SWELL AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-010630-
/O.NEW.KEKA.SC.Y.0130.150401T2000Z-150403T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
318 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 9 PM PDT
THURSDAY. 

* WINDS...INCREASE TO 15 TO 30 KT WEDNESDAY AFTERNOON. A FEW GUSTS
  TO 35 KT THROUGH WEDNESDAY NIGHT. WINDS DECREASING TO 15 TO 25
  KT THURSDAY.

* WAVES...BUILDING TO 8 TO 11 FT WITH A DOMINANT PERIOD OF 8
  SECONDS WEDNESDAY NIGHT INTO THURSDAY. WAVES WILL BE MIXED
  WITH A WESTERLY SWELL AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
965 
WHUS76 KEKA 010348
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 PM PDT TUE MAR 31 2015

PZZ455-011200-
/O.CON.KEKA.SC.Y.0129.000000T0000Z-150401T1000Z/
/O.CON.KEKA.GL.W.0008.150401T2000Z-150402T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
848 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT THROUGH VERY EARLY WEDNESDAY MORNING. 
  WINDS DECREASING BRIEFLY ONLY TO INCREASE TO GALE FORCE WITH 
  GUSTS TO 40 KT LATE WEDNESDAY AFTERNOON AND NIGHT. 

* WAVES...W 9 TO 11 FT BUILDING TO 10 TO 13 FT WITH A DOMINATE 
  PERIOD OF 7 SECONDS WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-011200-
/O.CON.KEKA.SC.Y.0129.000000T0000Z-150401T1000Z/
/O.CON.KEKA.GL.W.0008.150401T2000Z-150402T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT THROUGH VERY EARLY WEDNESDAY MORNING. 
  WINDS DECREASING BRIEFLY ONLY TO INCREASE TO GALE FORCE WITH 
  GUSTS TO 40 KT LATE WEDNESDAY AFTERNOON AND NIGHT. 

* WAVES...W 9 TO 11 FT BUILDING TO 10 TO 13 FT WITH A DOMINANT 
  PERIOD OF 7 SECONDS WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-011200-
/O.CON.KEKA.SC.Y.0130.150401T2000Z-150403T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
3 PM PDT FRIDAY...

* WINDS...INCREASE TO 15 TO 30 KT WEDNESDAY AFTERNOON. A FEW 
  GUSTS TO 35 KT THROUGH WEDNESDAY NIGHT. WINDS DECREASING TO 15 
  TO 25 KT THURSDAY. 

* WAVES...BUILDING TO 9 TO 11 FT WITH A DOMINANT PERIOD OF 7 
  SECONDS WEDNESDAY NIGHT INTO THURSDAY. WAVES WILL BE MIXED 
  WITH A WESTERLY SWELL AROUND 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-011200-
/O.CON.KEKA.SC.Y.0130.150401T2000Z-150403T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
848 PM PDT TUE MAR 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
9 PM PDT THURSDAY...

* WINDS...INCREASE TO 15 TO 30 KT WEDNESDAY AFTERNOON. A FEW 
  GUSTS TO 35 KT THROUGH WEDNESDAY NIGHT. WINDS DECREASING TO 15 
  TO 25 KT THURSDAY. 

* WAVES...BUILDING TO 8 TO 11 FT WITH A DOMINANT PERIOD OF 8 
  SECONDS WEDNESDAY NIGHT INTO THURSDAY. WAVES WILL BE MIXED 
  WITH A WESTERLY SWELL AROUND 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 4:13 AM PDT, 10 hours 32 minutes earlier.

Area forecast discussion, Mar 30, 4:13 AM PDT, 10 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
413 AM PDT MON MAR 30 2015

.SYNOPSIS...AN APPROACHING COLD FRONT WILL SPREAD RAIN ACROSS DEL
NORTE AND HUMBOLDT COUNTIES TONIGHT AND TUESDAY. LIMITED RAINFALL
IS EXPECTED OVER TRINITY AND MENDOCINO COUNTIES. UNSETTLED WEATHER
WILL PERSIST THROUGH MUCH OF THE WEEK NORTH OF CAPE MENDOCINO.
COLDER NIGHTTIME LOWS WILL LEAD TO THE THREAT OF FROST ACROSS
PORTIONS OF THE INTERIOR.

&&

.DISCUSSION...HIGH CLOUDS ARE STREAMING OVERHEAD AHEAD OF AN
APPROACHING UPPER TROF OVER THE E PACIFIC. IN THE LOWER LEVELS...
SOME STRATUS AND PATCHY FOG HAVE DEVELOPED ONCE AGAIN ALONG THE
REDWOOD COAST AND UP PORTIONS OF THE EEL RIVER VALLEY. EARLY
MORNING TEMPERATURES ARE MOSTLY NEAR 50...ALTHO TEMPERATURES HAVE
DROPPED TO NEAR 40 DEGREES OVER CENTRAL TRINITY COUNTY. LOW CLOUDS
ARE EXPECTED TO PULL BACK TO THE COAST BY MID TO LATE MORNING.

THE NEXT RAIN MAKER IS STILL EXPECTED TO CROSS THE N 1/2 OF THE
AREA TONIGHT AND TUE. RAINFALL AMOUNTS WITH THIS SYSTEM STILL
LOOK FAIRLY LIGHT...RANGING FROM NEAR 1/2 INCH IN THE DEL NORTE
MOUNTAINS TO TRACE AMOUNTS JUST S OF CAPE MENDOCINO. SNOW LEVELS
WILL BE QUITE HIGH DURING THE BULK OF THE PRECIP EVENT...ALTHO
LEVELS WILL RAPIDLY FALL TUE AS PRECIP BECOMES MORE SHOWERY. AS A
RESULT...SNOW AMOUNTS ARE EXPECTED TO BE MINIMAL. COOLER SURFACE
TEMPERATURES WILL TRAIL THE FRONT...WITH AREAS OF FROST POSSIBLE
DURING THE MIDDLE OF THE WEEK OVER THE INTERIOR. HAVE INCLUDED
PATCHY FROST OVER PORTIONS OF THE INTERIOR WED AND THU MORNINGS...
BUT UNSETTLED WX ACROSS THE N PORTION OF THE AREA MAY LIMIT
FORMATION. THE GROWING SEASON BEGINS ACROSS THE N COAST INTERIOR
ZONE ON 4/1...AND THE SEASON HAS BEEN UNDERWAY FOR ABOUT A MONTH
ACROSS THE MENDOCINO INTERIOR ZONE.

TEMPERATURES WILL WARM A BIT LATE THIS WEEK...BUT THEN DROP OFF
AGAIN BY SUN AS A TROF DIGS OVER THE E PACIFIC. /SEC

&&

.AVIATION...MVFR TO IFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS
WILL CONTINUE AT KCEC AND KACV THROUGH THE EARLY MORNING. THE LOWER
CONDITIONS ARE DUE TO REDUCED CEILINGS AND/OR VISIBILITIES. VFR
CONDITIONS AND LIGHT WINDS WILL PREVAIL AT KCEC AND KACV THIS
AFTERNOON. VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL
CONTINUE AT KUKI TODAY.

&&

.MARINE...WINDS AND SEAS WILL DIMINISH TODAY AS AN INLAND THERMAL
LOW PRESSURE TROUGH AND AN OFFSHORE HIGH PRESSURE RIDGE WEAKENS.
A WEAK COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT THEN A HIGH
PRESSURE RIDGE WILL BUILD ACROSS THE REGION IN THE WAKE OF THE
FRONT. THE HIGH PRESSURE RIDGE WILL STRENGTHEN THE MIDDLE OF THIS
WEEK INCREASING THE PRESSURE GRADIENT AND SUBSEQUENTLY NORTHERLY
WINDS AND THE SEAS. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE
SOUTHERN OUTER WATERS TUESDAY NIGHT THROUGH FRIDAY AND ACROSS THE
NORTHERN OUTER WATERS WEDNESDAY THROUGH FRIDAY DUE TO ELEVATED
NORTHERLY WINDS AND/OR THE SEAS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 AM THIS MORNING FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 30, 5:11 AM PDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
511 AM PDT MON MAR 30 2015

CAZ001-002-311215-
REDWOOD COAST-MENDOCINO COAST-
511 AM PDT MON MAR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-076-311215-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
511 AM PDT MON MAR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PATCHY FROST IS POSSIBLE WEDNESDAY AND THURSDAY MORNINGS. A FEW
NORMALLY COLDER LOCATIONS MAY DROP JUST BELOW FREEZING PRIOR TO
DAYBREAK EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ004-311215-
UPPER TRINITY RIVER-
511 AM PDT MON MAR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.